# SDR DALA2015112307189

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 77,108 hours, 34,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FWD SUPPORT FUSE PIN IS CORRODED.  REF PHASE II, FLAP/SLAT OVERSPEED INSPECTION OK TO INSTALL NEW FUSE PIN, INSTALLED NEW FUSE PIN IAW AMM 27-51-03.  ALL RII INSPECTOR INSTALLED FLAP FAIRING.
